zbMATH — the first resource for mathematics

On Egoroff’s theorems on finite monotone non-additive measure space. (English) Zbl 1077.28015
The paper continues and develops the investigation of the Egoroff theorem for finite fuzzy measures (non-additive measures) originated in [J. Li, Kybernetika 39, No. 6, 753–760 (2003)]. Four versions of the Egoroff theorem are presented and the connections between some special properties of fuzzy measures are discussed.

28E10 Fuzzy measure theory
Full Text: DOI
[1] Halmos, P.R., Measure theory, (1968), Van Nostrand New York · Zbl 0117.10502
[2] Li, J., On Egoroff’s theorems on fuzzy measure space, Fuzzy sets and systems, 135, 367-375, (2003) · Zbl 1014.28015
[3] Li, J., A further investigation for Egoroff’s theorem with respect to monotone set functions, Kybernetika, 39, 753-760, (2003) · Zbl 1249.93044
[4] Li, J., Order continuous of monotone set function and convergence of measurable functions sequence, Appl. math. comput., 135, 211-218, (2003) · Zbl 1025.28012
[5] Li, J.; Ouyang, Y.; Yasuda, M., Pseudo-convergence of measurable functions on sugeno fuzzy measure spaces, (), 56-59
[6] Li, J.; Yasuda, M., Egoroff’s theorems on monotone non-additive measure space, Int. J. uncertainty, fuzziness knowledge-based systems, 12, 61-68, (2004) · Zbl 1045.28013
[7] Li, J.; Yasuda, M.; Jiang, Q.; Suzuki, H.; Wang, Z.; Klir, G.J., Convergence of sequence of measurable functions on fuzzy measure space, Fuzzy sets and systems, 87, 317-323, (1997) · Zbl 0915.28014
[8] Liu, X., Study on the daul problems in the theory on fuzzy measure and fuzzy integral, J. fuzzy math., 2, 555-573, (1994)
[9] Murofushi, T., Duality and ordinality in fuzzy measure theory, Fuzzy sets and systems, 138, 523-535, (2003) · Zbl 1098.28008
[10] Murofushi, T.; Uchino, K.; Asahina, S., Conditions for Egoroff’s theorem in non-additive measure theory, Fuzzy sets and systems, 146, 135-146, (2004) · Zbl 1046.28013
[11] Pap, E., Null-additive set functions, (1995), Kluwer Dordrecht · Zbl 0856.28001
[12] Wang, Z.; Klir, G.J., Fuzzy measure theory, (1992), Plenum New York · Zbl 0812.28010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.